# SDR AU960769

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW11036S
- Condition: Cracked
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE CRACKED IN AREA OF NO2 CYLINDER FORWARD UPPER HOLD DOWN STUD HOLE - CRACK LENGTH 31.75MM (1.25IN)
